# SDR CALA2014120992812

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 63,574 hours, 7,424 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE.  MAIN DECK FIRST CLASS GALLEY, FWD GALLEY LT WALL FLOOR LIGHT STRIP ACROSS FROM DOOR 1L.  REPLACED EEL STRIP AT OPPOSITE WALL OF DOOR 1L. OPERATIONS CHECKED GOOD IAW AMM 33-50-96 401.
